# SDR DALA1311953773

- Difficulty date: April 30, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 9,533 hours, 3,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON SKIN BS 420 S20 TO 21L.  REPAIRED IAW ERA 514542-14, PERM REPAIR ERA 514542-14.
